Research

Moving boundary vortices for a thin-film limit in micromagnetics


Reference:

Moser, R., 2005. Moving boundary vortices for a thin-film limit in micromagnetics. Communications on Pure and Applied Mathematics, 58 (5), pp. 701-721.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMoser, R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7127

Export

Actions (login required)

View Item